# SDR CALA0100449

- Difficulty date: May 7, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 46,516 hours, 24,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT O/B SEAT TRACK CORRODED AT STA 887-947.5.  A SEAT TRACK REPAIR WAS INSTALLED IAW SRM 53-00-52, FIGURE 204.
